Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is it normal to have upper quadrant pain after taking 2nd injection during a HIDA Scan ?

I received my hidascan today I was given my first injection and had images taken for about 30 min or so and then she allowed me to get up and sit in a chair for about 30 min more, then went back in the tech took a few images and told me she was going to inject another type drug into my IV port that was in my arm. I experienced nausea to the point I almost vomited and pain was so intense. I laid for an addition hour or more. No results were given today is this normal having the 2 injections? Also is it normal for pain after that 2nd injection? I am still in a great deal of upper quadrant pain 5 hours later and having diarrhea is all of this normal?
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi!
welcome to healthcaremagic.com.Yes all of it is normal ,rather mild side effects to the injected drug which happens in 1 in 1000 people because of drug sensitivity.Diarrhoea is also a side effect.Please wait for 1-2 days to settle.Else see a doctor if pain or diarrhoea is worsening.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor